RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2000, Volume 12, Issue 3  


Polynomial transformations of linear recurrent sequences over finite commutative rings
V. L. Kurakin
3
Analysis of the sensitivity of efficient solutions of a vector problem of minimizing linear forms on a set of permutations
V. A. Emelichev, V. G. Pokhil'ko
37
Repetitions of the values of a function of segments of a sequence of independent trials
A. M. Shoitov
49
Touchard polynomials and their applications
O. V. Kuz'min, O. V. Leonova
60
Refining of the comparison rule for continuants
I. D. Kan
72
Enumeration of the faces of complexes and normalizations of distributive lattices
A. O. Matveev
76
Abstract properties of a class of intervals of lattices of closed classes
A. A. Bulatov
95
On a decomposition of Boolean functions
A. V. Chashkin
114
Remarks on the fast multiplication of polynomials, and Fourier and Hartley transforms
S. B. Gashkov
124
On some varieties of abelian quasigroups
A. Kh. Tabarov
154
Дискретная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020